# SDR ASAA2023052143296

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 25,430 hours, 7,941 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710311
- Part serial: 4786RT
- Condition: Inoperative
- Location: Wx Radar
- Part time: 25,428 hours, 7,940 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TURNED RADAR ON PRIOR TO TAKEOFF. WXR FAIL AND PW FAIL #1 AND #2 NAV DISPLAYS. GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR RECEIVER/TRANSMITTER IN REFERENCE WITH B737-900 AMM 34-43-41-400-801. PERFORMED OPERATIONAL CHECK IN REFERENCE WITH AMM 34-43-41-710-001, OPS CHECK GOOD.
